# SDR WX0A2024110632211

- Difficulty date: November 4, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N235NV
- Make and model: Airbus A320-214
- Aircraft serial: 1130
- Aircraft time: 67,372 hours, 27,747 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Bellows
- Condition: Failed
- Location: Condenser
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT FLIGHT ATTENDENT REPORTED A DIRTY SOCK ODER DURING DESCENT THROUGH 9000 FEET. MID CABIN THROUGH AFT GALLEY / LH OZONE FILTER REMOVED, RH OZONE FILTER REMOVED, REPLACED SLEEVE (BELLOWS) ON  CONDENSER W/REF AMM 21-52-32-400-001-A. (RESOLVED ON W/O: 507086 TASKCARD: NR-00001 ) C/W PHASE 3 T/C 21-000-003.ITEM: 1C/W PHASE 3 T/C 21-000-003.
